Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




224 Publications

2011 | Conference Paper | IST-REx-ID: 3329 | OA
Berberich, Eric, et al. “Deconstructing Approximate Offsets.” Proceedings of the Twenty-Seventh Annual Symposium on Computational Geometry, ACM, 2011, pp. 187–96, doi:10.1145/1998196.1998225.
View | Files available | DOI | Download Preprint (ext.)
 
2011 | Conference Paper | IST-REx-ID: 3330 | OA
Kerber, Michael, and Michael Sagraloff. Root Refinement for Real Polynomials. Springer, 2011, pp. 209–16, doi:10.1145/1993886.1993920.
View | DOI | Download Preprint (ext.) | arXiv
 
2011 | Journal Article | IST-REx-ID: 3332 | OA
Kerber, Michael, and Michael Sagraloff. “A Note on the Complexity of Real Algebraic Hypersurfaces.” Graphs and Combinatorics, vol. 27, no. 3, Springer, 2011, pp. 419–30, doi:10.1007/s00373-011-1020-7.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3334
Edelsbrunner, Herbert, et al. “Letter from the New Editors-in-Chief.” Discrete & Computational Geometry, vol. 45, no. 1, Springer, 2011, pp. 1–2, doi:10.1007/s00454-010-9313-9.
View | DOI
 
2011 | Book Chapter | IST-REx-ID: 3335 | OA
Van De Weygaert, Rien, et al. “Alpha, Betti and the Megaparsec Universe: On the Topology of the Cosmic Web.” Transactions on Computational Science XIV, edited by Marina Gavrilova et al., vol. 6970, Springer, 2011, pp. 60–101, doi:10.1007/978-3-642-25249-5_3.
View | DOI | Download Preprint (ext.) | arXiv
 
2011 | Conference Paper | IST-REx-ID: 3367
Chen, Chao, and Michael Kerber. An Output Sensitive Algorithm for Persistent Homology. ACM, 2011, pp. 207–16, doi:10.1145/1998196.1998228.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3377 | OA
Edelsbrunner, Herbert, et al. “Quantifying Transversality by Measuring the Robustness of Intersections.” Foundations of Computational Mathematics, vol. 11, no. 3, Springer, 2011, pp. 345–61, doi:10.1007/s10208-011-9090-8.
View | DOI | Download Submitted Version (ext.)
 
2011 | Journal Article | IST-REx-ID: 3378
Bendich, Paul, and John Harer. “Persistent Intersection Homology.” Foundations of Computational Mathematics, vol. 11, no. 3, Springer, 2011, pp. 305–36, doi:10.1007/s10208-010-9081-1.
View | DOI
 
2011 | Conference Paper | IST-REx-ID: 9648 | OA
Gonzalez-Diaz, Rocio, et al. “Incremental-Decremental Algorithm for Computing AT-Models and Persistent Homology.” Computer Analysis of Images and Patterns, vol. 6854, Springer Nature, 2011, pp. 286–93, doi:10.1007/978-3-642-23672-3_35.
View | DOI | Download Published Version (ext.)
 
2011 | Journal Article | IST-REx-ID: 3781
Fasy, Brittany Terese. “The Difference in Length of Curves in R^n.” Acta Sci. Math. (Szeged), vol. 77, no. 1–2, Szegedi Tudományegyetem, 2011, pp. 359–67.
View
 

Filters and Search Terms

type<>research_data

Search

Filter Publications